Currently browsing: Items authored or edited by Neil Mañibo

5 items in this list.
Generated on Sun May 19 14:56:59 2024 BST.

Jump to:

2024 | 2023 | 2022

2024To Top

Aedo, Ibai; Grimm, Uwe; Mañibo, Neil; Nagai, Yasushi and Staynova, Petra (2024). Monochromatic arithmetic progressions in automatic sequences with group structure. Journal of Combinatorial Theory, Series A, 203, article no. 105831.

2023To Top

Mañibo, Neil; Rust, Dan and Walton, James J. (2023). Spectral properties of substitutions on compact alphabets. Bulletin of the London Mathematical Society, 55(5) pp. 2425–2445.

Frettlöh, Dirk; Garber, Alexey and Mañibo, Neil (2023). Catalan numbers as discrepancies for a family of substitutions on infinite alphabets. Indagationes Mathematicae [Early Access].

2022To Top

Frank, Natalie Priebe and Mañibo, Neil (2022). Spectral theory of spin substitutions. Discrete and Continuous Dynamical Systems, 42(11) pp. 5399–5435.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0